Results 1 to 6 of 6
ativan taper
  1. #1
    annlorda is offline New Member
    Join Date
    Mar 2015
    Posts
    3

    Angry ativan taper

    Need help with ativan taper. I have been taking 1mg daily for six years. I cut dosage in half one week ago. Having some withdrawl symptoms, hot flashes, dry mouth, nausea. How long should I stay on this dose, and what should the next dose be in the taper schedule?

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    Sorry this response is so late. Maybe by now you are stable on .5 mg per day. What happened with your symptoms is to be expected and you probably should not have cut by half all at once but if it's done and you are better, that's good. If you are now taking .5 mg per day, if it were me, I would try to get a prescription for .5 mg tablets so you can cut them more easily, and cut them in quarters or even eighths, and reduce slowly that way. If you must use the 1 mg tablets, try cutting out 1/8 next and stabilize for around ten days, and go from there.

  3. #3
    annlorda is offline New Member
    Join Date
    Mar 2015
    Posts
    3

    Default

    Hey, thanks for the reply.. How long should I continue on .5 mg ativan. It has been nearly 6 week. I have already quartered some 1mg. tabs. When should I start that regimen, and when do I go to 1/8? Please respond quickly. I don't have any support.
    annlorda

  4. #4
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    If you have been down to .5 per day for a couple weeks or more, I think you can reduce again any time. But only if you are stable. The worst of the anxiety and hot flashes, etc. should be resolved. If not, stay on .5 until they do (another week at least).

    You are taking 1/2 of a 1 mg tablet? I would cut out only 1/8 tablet, no more. That will be a 25% cut which is more than I would recommend but to cut by less you would have to try to cut the tablet into 16ths. You might try taking 1/4 plus 1/8 for a day or two and see how you feel. After you stabilize again (a week or ten days) try cutting another piece out.

    You might want to read jugnugget's thread. Everything I'm suggesting to him might apply to your situation too.

  5. #5
    annlorda is offline New Member
    Join Date
    Mar 2015
    Posts
    3

    Default

    I guess I am doing fairly well. Last Saturday I woke to a fever of 102. I took some aleve, then felt better. This morning I again woke with a fever of 102. Could this be a withdrawl symptom?

  6. #6
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    No. Not a confirmed fever of 102. Chills, hot flashes, yes, but not an actual fever. That is unrelated to the Ativan.

Similar Threads

  1. How should I taper off 2mg of Ativan?
    By crescentelite in forum Benzodiazepine Withdrawal
    Replies: 10
    Last Post: 09-23-2016, 09:42 PM
  2. NEED ROBERT_325 PLEASE!! Ativan TAPER?
    By cnote5000 in forum Featured Drugs
    Replies: 9
    Last Post: 02-15-2015, 12:36 AM
  3. taper off ativan
    By JolieMara6 in forum Need to Talk?
    Replies: 17
    Last Post: 06-11-2014, 08:48 PM
  4. Ativan taper
    By cferd in forum Need to Talk?
    Replies: 7
    Last Post: 12-01-2009, 09:00 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22